# SDR UALA2010092903593

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 40,387 hours, 10,643 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS MISSING AT SEAT 4HJ AND 2AB.  REPLACED MISSING EMERGENCY LIGHT STRIPS AT 2AB AND 4HJ. CHECKS OK.
